Alert archive / Illinois / Wind Chill Advisories in 2013
Wind Chill Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Dec 29, 2013, 3:24 AM CST for 10 counties in Illinois. It took effect at Dec 29, 2013, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2013, 3:24 AM CST (09:24 UTC)
- In effect from
- Dec 29, 2013, 9:00 PM CST
- Expired
- Dec 30, 2013, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Lincoln, IL
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571 WWUS43 KILX 290924 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 324 AM CST SUN DEC 29 2013 ...BITTER COLD EXPECTED SUNDAY NIGHT INTO MONDAY MORNING... .COLD AIR WILL MOVE INTO ILLINOIS SUNDAY. NORTH OF U.S. HIGHWAY 136...NORTHWEST WINDS OF 10 TO 20 MPH WILL COMBINE WITH TEMPERATURES FALLING BELOW ZERO TO PRODUCE WIND CHILLS BETWEEN 10 AND 20 DEGREES BELOW ZERO FROM LATE SUNDAY EVENING UNTIL MID-MORNING MONDAY. ILZ027>031-036>038-040-041-291730- /O.NEW.KILX.WC.Y.0004.131230T0300Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 324 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL VALUES...WIND CHILL VALUES BELOW 15 DEGREES BELOW ZERO WILL SPREAD FROM THE GALESBURG AREA BY LATE EVENING...SOUTH AND EAST TO AROUND U.S. HIGHWAY 136 BY 6 AM MONDAY MORNING. WINDS WILL DIMINISH AND TEMPERATURES WILL RISE BY MID-MORNING MONDAY. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARKER
7 follow-up statements
411 WWUS43 KILX 291856 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1256 PM CST SUN DEC 29 2013 ...BITTER COLD EXPECTED TONIGHT INTO MONDAY MORNING... ILZ027>031-036>038-040-041-292300- /O.CON.KILX.WC.Y.0004.131230T0300Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 1256 PM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL VALUES...WIND CHILL VALUES BELOW 15 DEGREES BELOW ZERO WILL SPREAD FROM THE GALESBURG AREA BY LATE EVENING... SOUTH AND EAST TO AROUND U.S. HIGHWAY 136 BY 6 AM MONDAY MORNING. WINDS WILL DIMINISH AND TEMPERATURES WILL RISE BY MID- MORNING MONDAY. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SMITH
690 WWUS43 KILX 292109 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CST SUN DEC 29 2013 ...BITTERLY COLD LATE TONIGHT INTO MONDAY MORNING... ILZ027>031-036>038-040-041-300400- /O.CON.KILX.WC.Y.0004.131230T0300Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 309 PM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL VALUES...WIND CHILL VALUES NEAR 15 DEGREES BELOW ZERO WILL SPREAD FROM THE GALESBURG AREA BY LATE EVENING...SOUTH AND EAST TO AROUND U.S. HIGHWAY 136 BY 6 AM MONDAY MORNING. WINDS WILL DIMINISH AND TEMPERATURES WILL RISE BY MID-MORNING MONDAY. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SMITH
874 WWUS43 KILX 300301 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 901 PM CST SUN DEC 29 2013 ...BITTERLY COLD LATE TONIGHT INTO MONDAY MORNING... ILZ027>031-036>038-040-041-301000- /O.CON.KILX.WC.Y.0004.000000T0000Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 901 PM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. * WIND CHILL VALUES...WIND CHILL VALUES NEAR 15 DEGREES BELOW ZERO WILL SPREAD FROM THE GALESBURG AREA BY LATE EVENING... SOUTH AND EAST TO AROUND U.S. HIGHWAY 136 BY 6 AM MONDAY MORNING. WINDS WILL DIMINISH AND TEMPERATURES WILL RISE BY MID-MORNING MONDAY. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BAK
760 WWUS43 KILX 300709 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 109 AM CST MON DEC 30 2013 ...BITTERLY COLD THROUGH MID-MORNING... ILZ027>031-036>038-040-041-301115- /O.CON.KILX.WC.Y.0004.000000T0000Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 109 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...WIND CHILL VALUES NEAR 15 DEGREES BELOW ZERO WILL SPREAD FROM THE GALESBURG AREA... SOUTH AND EAST TO AROUND U.S. HIGHWAY 136 BY 6 AM MONDAY MORNING. WINDS WILL DIMINISH AND TEMPERATURES WILL RISE BY MID-MORNING MONDAY. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARKER
304 WWUS43 KILX 300915 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CST MON DEC 30 2013 ...BITTERLY COLD THROUGH MID-MORNING... ILZ027>031-036>038-040-041-301315- /O.CON.KILX.WC.Y.0004.000000T0000Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 315 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...WIND CHILL VALUES NEAR 15 DEGREES BELOW ZERO CAN BE EXPECTED NORTH OF U.S. HIGHWAY 136 THROUGH 9 AM. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARKER
880 WWUS43 KILX 301256 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 656 AM CST MON DEC 30 2013 ...BITTERLY COLD CONDITIONS SHOULD SLOWLY IMPROVE THROUGH MID- MORNING... ILZ027>031-036>038-040-041-301500- /O.CON.KILX.WC.Y.0004.000000T0000Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 656 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...WIND CHILL VALUES NEAR 15 DEGREES BELOW ZERO WILL GRADUALLY WARM BY MID-MORNING AS WINDS DIMINISH AND TEMPERATURES BEGIN TO WARM. * IMPACTS...FROST BITE AND HYPOTHERMIA WILL BE POSSIBLE IF EXPOSURE IS NOT LIMITED. COLD STRESS ON LIVESTOCK AND PETS MAY ALSO BECOME AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARKER
558 WWUS43 KILX 301457 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 857 AM CST MON DEC 30 2013 ILZ027>031-036>038-040-041-301600- /O.EXP.KILX.WC.Y.0004.000000T0000Z-131230T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 857 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. WIND CHILLS IN THE ADVISORY AREA HAVE RISEN WARMER THAN ADVISORY LEVELS...BUT STILL REMAIN IN THE ZERO TO 10 BELOW RANGE AS OF 9 AM. $$ SHIMON
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Dec 28, 11:49 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Dec 28, 11:49 PM CST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1149 PM CST Sat Dec 28 2013 .DISCUSSION... ISSUED 859 PM CST Sat Dec 28 2013 Made a few minor adjustments to the afternoon forecast package. The first was to bump up cloud cover for the rest of the night. The southern stream wave heading toward the Ohio Valley from the southern Plains has been spilling more cloud cover back toward the area than previously expected per recent satellite loops. See no reason why this trend will not continue through the night. Also, increased the speed of the approaching arctic front just a bit per recent observational trends and short range rapid update model progs. Otherwise, only a few tweaks were needed to the hourly trends. Bak && .AVIATION... ISSUED 1149 PM CST Sat Dec 28 2013 A strong cold front is continuing to approach the central Illinois terminals from the northwest. Until the front gets here, high level VFR cigs and southwest winds around 10 kts are likely. The front should move across the area between 11Z and 14Z. Winds are expected to swing to the northwest and gust to at least 20 kts behind the front, and low end MVFR cigs will spread across the area. Added a 2 hour tempo for IFR cigs behind the front at KPIA and KBMI based on upstream observations and HRRR cloud progs. Little/no precipitation is anticipated with fropa. Winds will slowly die off Sunday night. Skies may also begin to scatter our, but have left MVFR cigs in place for now as the clearing appears too rapid. Bak && .PREV DISCUSSION... ISSUED 215 PM CST Sat Dec 28 2013 Another unseasonably warm afternoon across central through southeast Illinois thanks to abundant sunshine and a gusty southwest wind. Early afternoon temperatures have already climbed into the lower 40s northwest to the lower 50s west and south. An Arctic cold front was located over far southeast South Dakota through central Nebraska with strong 3 hourly pressure rises noted behind the boundary. Temps just ahead of the front were in the mid 40s to mid 50s while only in the single digits behind the front in extreme northern South Dakota. SHORT TERM...Tonight through Tuesday Bone chilling cold headed towards our area late Sunday and Monday with wind chill readings dropping to around 20 below zero across the north by Monday morning. Temps/Wind chills the main forecast concerns this period along with light snow chances as fast moving shortwaves ride southeast along the Arctic air mass about every other day. No major differences seen in the models through Monday, at least with the handling of the strong cold front late tonight into Sunday morning. The Arctic boundary is forecast to streak southeast tonight and push across our area Sunday morning. Southwest winds ahead of the front will keep temperatures relatively mild tonight, at least in comparison to what we will be seeing early in the week. On Sunday, most areas should see morning high temperatures with falling temps expected in the afternoon. As far as precip is concerned on Sunday, the southern stream system, currently pushing across Texas and spreading clouds as far north as our southeast counties, may bring a period of light rain and snow to the southeast tomorrow morning into the afternoon hours before the temp profile supports more light snow. Meanwhile, further north, as the Arctic air mass settles southeast into our area and a 500 mb shortwave approaches from the northwest in the afternoon, there may be enough moisture in place to support scattered snow showers from time to time. The NAM-WRF Bufkit sounding profiles suggest the threat for a brief period of light drizzle or possibly freezing drizzle before the depth of the cold air increases enough Sunday morning to support mainly flurries. For now, will not mention in the forecast as the window of opportunity for any drizzle/freezing drizzle looks too brief to include in the forecast. Precip amounts look very light and will continue with the 20 to 30 POPs. Any lingering snow showers or flurries should be to our east by tomorrow evening as the Arctic air mass becomes firmly entrenched across the forecast area overnight. Forecast soundings for Sunday night into Monday continues to indicate winds to hold up most of the night as the very cold air mass settles in, creating dangerously cold wind chills, generally ranging from -10 to -20 northwest, and from 0 to -10 over the remainder of the area Monday morning. Wind chills will only gradually improve during the day on Monday as winds slowly decrease as the center of the cold air mass tracks over our area by evening. Clouds will be on the increase during the day, especially across the north as a fast moving shortwave approaches the lower Great Lakes from the northwest by evening. It still appears the better forcing and moisture will remain to our north Monday night into early Tuesday but will continue to hold on to low chance POPs over our northern counties before the system pushes off to our east Tuesday. A stronger shortwave will follow the Monday night system for later Tuesday and Tuesday night spreading the threat for light snow further south. Both the GFS and latest ECMWF showing better deep layered forcing and moisture associated with this feature, so POPs will be increased further south late Tuesday into Tuesday night. With the snow ratio's on the order of 20:1, parts of our northern counties may see some light accumulations Tuesday night. LONG TERM...Wednesday through Saturday Little change expected in the longwave pattern through most of this forecast period as the cold vortex anchored north of the Great Lakes will continue to bring us below normal temps thru this period. Some of the ensemble members suggest at least a temporary break in the very cold pattern late in the period as the Canadian vortex shifts off to the east, while another upper low rotates south over central Canada, probably to set up shop near Hudson Bay again beyond this forecast period. Another fast moving shortwave embedded in the northwest flow will track southeast across the Plains on Wednesday inducing a surface wave across the southern Plains, which models were suggesting would move northeast across southern Illinois into Indiana on Thursday, followed by another shot of Arctic air for the end of the week. Before the Arctic air moves in, both the latest ECMWF and GEM global indicates some fairly significant lift associated ahead of the H5 trof later Wednesday into early Thursday as the upper wave digs into the longwave trof position, which may bring another threat for snow to the area. The 00z Canadian had depicted this scenario first on its 00z run last evening, now the 12z ECMWF is latching on to the snowier look to the Wed night into Thursday. Both models indicate a closed 850 mb low across central Illinois late Wednesday night or Thursday which would enhance snowfall over the area. Latest SREF not as aggressive with the system while the 12z GFS indicates the better lift will track mostly south of area. So until we get some continuity with models for the mid-week system, will keep the POPs in the chance category for now. As mentioned above, models are trending towards a warmer pattern, at least a temporary one, at the end of this forecast period as the polar vortex migrates off into eastern Canada. Meanwhile, our upper flow begins to back in response to a trof pushing into the Rockies late next weekend, resulting in warmer temperatures for Saturday with highs in the 30s. Smith && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 28, 3:04 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CST SAT DEC 28 2013 ILZ027>031-036>038-040>051-053-291200- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-VERMILION-WOODFORD- 304 PM CST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS...MAINLY ALONG AND NORTH OF INTERSTATE 72. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ARCTIC AIR WILL RETURN TO THE AREA SUNDAY. WIND CHILLS SUNDAY NIGHT AND MONDAY MORNING WILL BE AS LOW AS 10 BELOW TO 20 BELOW ZERO...WITH THE LOWEST VALUES ALONG AND NORTHWEST OF THE ILLINOIS RIVER. ANOTHER SHOT OF COLD AIR WILL DRIVE WIND CHILLS BELOW ZERO AGAIN FOR NEW YEARS DAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ052-054>057-061>063-066>068-071>073-291200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 304 PM CST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...MAINLY SOUTH OF INTERSTATE 72. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ARCTIC AIR WILL RETURN TO THE AREA ON SUNDAY. WIND CHILLS SUNDAY NIGHT AND MONDAY MORNING WILL BE BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. GEELHART
Nearby
Wind Chill Advisories in Illinois, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.